# SDR HEEA084494

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,975 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 412070810105
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT SEAT ADJUSTMENT MECHANISM WORN OUT. IN SHOP FOR REPAIR.
